Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Normalization of Complex Analytic Spaces from a Global Viewpoint

dc.contributor.authorAcquistapace, Francesca
dc.contributor.authorBroglia, Fabrizio
dc.contributor.authorFernando Galván, José Francisco
dc.date.accessioned2024-01-29T14:07:23Z
dc.date.available2024-01-29T14:07:23Z
dc.date.issued2019
dc.description.abstractIn this work, we study some algebraic and topological properties of the ring of global analytic functions on the normalization of a reduced complex analytic space . If is a Stein space, we characterize in terms of the (topological) completion of the integral closure of the ring of global holomorphic functions on X (inside its total ring of fractions) with respect to the usual Fréchet topology of . This shows that not only the Stein space but also its normalization is completely determined by the ring of global analytic functions on X. This result was already proved in 1988 by Hayes–Pourcin when is an irreducible Stein space, whereas in this paper we afford the general case. We also analyze the real underlying structures and of a reduced complex analytic space and its normalization . We prove that the complexification of provides the normalization of the complexification of if and only if is a coherent real analytic space. Roughly speaking, coherence of the real underlying structure is equivalent to the equality of the following two combined operations: (1) normalization + real underlying structure + complexification, and (2) real underlying structure + complexification + normalization.
dc.description.departmentDepto. de Álgebra, Geometría y Topología
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.statuspub
dc.identifier.citationAcquistapace, F., Fernando Galván, J. F. & Broglia, F. «Normalization of Complex Analytic Spaces from a Global Viewpoint». The Journal of Geometric Analysis, vol. 29, n.o 3, julio de 2019, pp. 2888-930. https://doi.org/10.1007/s12220-018-00098-8.
dc.identifier.doi10.1007/s12220-018-00098-8
dc.identifier.issn1050-6926
dc.identifier.officialurlhttps://doi.org/10.1007/s12220-018-00098-8
dc.identifier.relatedurlhttps://link.springer.com/article/10.1007/s12220-018-00098-8
dc.identifier.urihttps://hdl.handle.net/20.500.14352/96133
dc.journal.titleJournal of Geometric Analysis
dc.language.isoeng
dc.page.final2930
dc.page.initial2888
dc.publisherSpringer
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internationalen
dc.rights.accessRightsrestricted access
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/
dc.subject.ucmCiencias
dc.subject.unesco12 Matemáticas
dc.titleNormalization of Complex Analytic Spaces from a Global Viewpointen
dc.typejournal article
dc.type.hasVersionVoR
dc.volume.number29
dspace.entity.typePublication
relation.isAuthorOfPublication499732d5-c130-4ea6-8541-c4ec934da408
relation.isAuthorOfPublication.latestForDiscovery499732d5-c130-4ea6-8541-c4ec934da408

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Normalization_of_Complex_Analytic_Spaces.pdf
Size:
755.37 KB
Format:
Adobe Portable Document Format

Collections